# SDR AALA971232

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR BEAM CORRODED AROUND FASTENER HOLES, BOTTOM SIDE OF TOP FLANGE, STA 1110, LBL 21 INCHES TO BL ZERO INCH.  REMOVED CORROSION, STA 1110 LBL 21, AND REPAIRED FLOOR BEAM IAW SRM 53-10-8, FIG 1.  TREATED AND PRIMED.  (X)
